# SDR SWAA2022021793357

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #4 BEAM IS CRACKED AT I/B SIDE OF RADIUS. / FWD SERVICE DOOR #4 BEAM WAS REMOVED & REPLACED ON WORK ORDER # 507267. 8931U 18JUN18 ADDITIONAL WORK WILL BE ACCOMPLISHED ON CUSTOMER CARD: T790509
